Rigidity of higher rank abelian cocycles with values in diffeomorphism groups

A. Katok, V. Niţică

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We consider cocycles over certain hyperbolic ℝ k actions, k ≥ 2, and show rigidity properties for cocycles with values in a Lie group or a diffeomorphism group, which are close to identity on a set of generators, and are sufficiently smooth. The actions we consider are Cartan actions of SL(n,\ℝ)/Γ or SL(n,ℂ)/Γ, for n ≥ 3, and Γ torsion free cocompact lattice. The results in this paper rely on a technique developed recently by D. Damjanović and A. Katok.

Original languageEnglish (US)
Pages (from-to)109-131
Number of pages23
JournalGeometriae Dedicata
Volume124
Issue number1
DOIs
StatePublished - Feb 2007

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Rigidity of higher rank abelian cocycles with values in diffeomorphism groups'. Together they form a unique fingerprint.

Cite this